Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Degrees of constant-to-one factor maps


Author: Paul Trow
Journal: Proc. Amer. Math. Soc. 103 (1988), 184-188
MSC: Primary 28D05
DOI: https://doi.org/10.1090/S0002-9939-1988-0938666-4
MathSciNet review: 938666
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a constant-to-one endomorphism of degree $ d$, of a sub-shift of finite type $ {\Sigma _A}$. If $ p$ is a prime dividing $ d$, then $ p$ divides every nonleading coefficient of $ {\chi _A}$, the characteristic polynomial for $ A$. Further constraints are given for the possible degrees of a constant-to-one factor map between subshifts of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938666-4
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society